Discussions By Condition: Medical Stories

high temp and eye pain

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • June 26, 2010
  • 03:16 AM

My 11 year old son has a temp of 104.1 after a dose of acetometiphin and ibuprofin. Gave him a cool bath as well, but he only stayed in a a short time. He also said he felt dizzy and his eyes felt like they are burning. No other symptoms, legs shook for a bit, but think that was his temp. Please advise asap.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?